Alert archive / Minnesota / Wind Chill Advisories in 2014

Wind Chill Advisory 10, NWS Grand Forks, ND

February 1, 201418 counties in Minnesota; 17 counties in North Dakota

NWS Grand Forks, ND issued this wind chill advisory at Feb 1, 2014, 3:17 PM CST for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Feb 2, 2014, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2014, 3:17 PM CST (21:17 UTC)
In effect from
Feb 2, 2014, 12:00 AM CST
Expired
Feb 2, 2014, 10:00 AM CST
In force
10 hr
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.3 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2014-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2014-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

344 
WWUS43 KFGF 012117
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
317 PM CST SAT FEB 1 2014

...HAZARDOUS WIND CHILLS OVERNIGHT...


MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-021600-
/O.NEW.KFGF.WC.Y.0010.140202T0600Z-140202T1600Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
317 PM CST SAT FEB 1 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST SUNDAY. 

* WIND CHILL VALUES...25 TO 35 BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
4 follow-up statements
545 
WWUS43 KFGF 020400
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1000 PM CST SAT FEB 1 2014


MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-021600-
/O.CON.KFGF.WC.Y.0010.140202T0600Z-140202T1600Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
1000 PM CST SAT FEB 1 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY. 

* WIND CHILL VALUES...25 TO 35 BELOW TONIGHT THROUGH SUNDAY 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

DK
318 
WWUS43 KFGF 020942
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
342 AM CST SUN FEB 2 2014

NDZ014-024-026-028-029-038-049-052-021045-
/O.CAN.KFGF.WC.Y.0010.000000T0000Z-140202T1600Z/
BENSON-EDDY-NELSON-GRIGGS-STEELE-BARNES-RANSOM-SARGENT-
INCLUDING THE CITIES OF...MADDOCK...LEEDS...NEW ROCKFORD...
LAKOTA...COOPERSTOWN...FINLEY...VALLEY CITY...LISBON...GWINNER
342 AM CST SUN FEB 2 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND CHILL ADVISORY. 

CLOUDS HAVE KEPT TEMPERATURES ABOVE ZERO AND WIND CHILLS WILL STAY
ABOVE 20 BELOW ZERO THROUGH THE MORNING.

$$

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-015-016-027-030-
039-053-054-021600-
/O.CON.KFGF.WC.Y.0010.000000T0000Z-140202T1600Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-RAMSEY-EASTERN WALSH-GRAND FORKS-TRAILL-CASS-RICHLAND-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...DEVILS LAKE...GRAFTON...GRAND FORKS...
MAYVILLE...FARGO...WAHPETON...ADAMS
342 AM CST SUN FEB 2 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILL VALUES...25 TO 35 BELOW THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
672 
WWUS43 KFGF 021237
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
637 AM CST SUN FEB 2 2014

MNZ001>003-013>015-022-027-029-030-040-NDZ006-015-027-030-039-053-
021345-
/O.CAN.KFGF.WC.Y.0010.000000T0000Z-140202T1600Z/
WEST POLK-NORMAN-CLAY-PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-
WEST BECKER-WILKIN-WEST OTTER TAIL-GRANT-TOWNER-RAMSEY-
GRAND FORKS-TRAILL-CASS-RICHLAND-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...MAHNOMEN...DETROIT LAKES...BRECKENRIDGE...
FERGUS FALLS...ELBOW LAKE...CANDO...DEVILS LAKE...GRAND FORKS...
MAYVILLE...FARGO...WAHPETON
637 AM CST SUN FEB 2 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND CHILL ADVISORY. 

CLOUDS HAVE KEPT TEMPERATURES UP AND WIND CHILLS WILL BE ABOVE 25
BELOW ZERO THROUGH THE REST OF THE MORNING.

$$

MNZ004>009-016-017-023-024-028-031-032-NDZ007-008-016-054-021600-
/O.CON.KFGF.WC.Y.0010.000000T0000Z-140202T1600Z/
KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL-
NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-SOUTH CLEARWATER-
HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA-CAVALIER-PEMBINA-
EASTERN WALSH-WESTERN WALSH-
INCLUDING THE CITIES OF...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...BAGLEY...BEMIDJI...LAKE ITASCA...
PARK RAPIDS...WOLF LAKE...NEW YORK MILLS...WADENA...LANGDON...
CAVALIER...GRAFTON...ADAMS
637 AM CST SUN FEB 2 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILL VALUES...25 TO 35 BELOW THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
994 
WWUS43 KFGF 021558
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
958 AM CST SUN FEB 2 2014

MNZ004>009-016-017-023-024-028-031-032-NDZ007-008-016-054-021700-
/O.EXP.KFGF.WC.Y.0010.000000T0000Z-140202T1600Z/
KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL-
NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-SOUTH CLEARWATER-
HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA-CAVALIER-PEMBINA-
EASTERN WALSH-WESTERN WALSH-
INCLUDING THE CITIES OF...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...BAGLEY...BEMIDJI...LAKE ITASCA...
PARK RAPIDS...WOLF LAKE...NEW YORK MILLS...WADENA...LANGDON...
CAVALIER...GRAFTON...ADAMS
958 AM CST SUN FEB 2 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. 

AIR TEMPERATURES HAVE RISEN THIS MORNING AND WITH LIGHT
SOUTHWESTERLY WIND...WIND CHILLS ARE NO LONGER HAZARDOUS.

$$

ROGERS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 1, 3:11 PM CST, 6 minutes earlier.

Area forecast discussion, Feb 1, 3:11 PM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
311 PM CST SAT FEB 1 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 308 PM CST SAT FEB 1 2014

WEAK IMPULSES WILL ROTATE AROUND MID LEVEL TROUGH DURING THE
SHORT TERM HOWEVER MOISTURE LIMITED TO MID/UPPER LEVELS SO PERIOD
LOOKS DRY WITH TEMPERATURES MAIN CHALLENGE.

FOR TONIGHT SHORTWAVE WILL ROTATE THROUGH FA. ASSOCIATED CLOUD
COVER HAS BEEN ERODING HOWEVER EXPECT CLOUDS OF SOME DEGREE
TONIGHT WITH MOST CLOUDS ALONG AND WEST OF VALLEY. SURFACE HIGH
PRESSURE SETTLING INTO THE CENTRAL PLAINS WILL MAINTAIN A LIGHT
WESTERLY FLOW WITH SOME WEAK WARM ADVECTION MAINLY AFTER MIDNIGHT.
WEAK MIXING/WARM ADVECTION AND SPOTTY CLOUD COVER WILL LIKELY HAVE
SOME AFFECT ON MINIMUM TEMPERATURES SO RAISED MINIMUMS A FEW
DEGREES FROM THE VALLEY WEST. APPARENT TEMPERATURE THRESHOLDS WILL
BE REACHED MAINLY AFTER MIDNIGHT SO ISSUED AN ADVISORY TO COVER
BUT WINDS OVERALL WILL BE FAIRLY LIGHT.

WEAK WARM ADVECTION CONTINUES SUNDAY WHICH SHOULD ALLOW
TEMPERATURES TO MODERATE SLIGHTLY.

ANOTHER MODEST COLD FRONT WILL DROP THROUGH SUNDAY NIGHT HOWEVER
COLD ADVECTION PRETTY WEAK AND GRADUAL. TEMPERATURES WILL HINGE ON
DEGREE OF CLOUD COVER SO HELD PRETTY CLOSE TO INHERITED VALUES.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 123 PM CST SAT FEB 1 2014

HIGH PRESSURE BUILDS BACK INTO THE FA MONDAY THROUGH TUESDAY. COLD
ADVECTION LEVELS OFF AFTER MONDAY HOWEVER PERIOD WILL REMAIN DRY
BUT WITH WELL BLO AVERAGE TEMPERATURES CONTINUING.

COLD HIGH PRESSURE WILL CONTINUE ITS INFLUENCE OVER THE REGION
DURING THE EXTENDED PERIOD...COLDEST TEMPERATURES LIKELY TO BE FROM
TUESDAY NIGHT THROUGH THURSDAY.
A BROAD LONGWAVE TROUGH ACROSS MUCH OF THE CONUS WILL GRADUALLY
SHIFT TO THE EAST...SETTING UP A LOW-LEVEL BAROCLINIC ZONE WELL TO
THE SOUTH.

BOTH THE GFS AND ECMWF DEPICT A CLOSED 500 MB LOW OVER NORTHERN
ROCKIES...GFS MOVING IT ON A MORE ZONAL TRACK OVER NORTHERN PLAINS
BY SATURDAY...RESULTING IN LOW ALLBLEND POPS WHICH ARE MAINTAINED IN
THE GRID FCST.  850 MB TEMPS DURING THE FIRST HALF OF THE PERIOD TO
BE ANCHORED BETWEEN 20 AND 25C BELOW...MODERATING 5 TO 10 DEGREES AS
THE WEEKEND APPROACHES.  THIS TRANSLATES TO SUBZERO HIGHS EVERYWHERE
ON WEDNESDAY...AND MOST LOCATIONS WITHIN THE CWA FOR THURSDAY.
BITTERLY COLD WIND CHILLS DURING MID WEEK WILL EASE OFF BY
FRI/SAT...BUT TEMPS WILL REMAIN AT LEAST 10 DEGREES BELOW WHAT ONE
WOULD EXPECT FOR EARLY FEBRUARY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1228 PM CST SAT FEB 1 2014

MVFR DECK MOVING EAST OF KBJI THIS AFTERNOON AS MID LEVEL VFR CLDS
MOVE OVER/TOWARD TAF SITES FROM THE NORTHWEST.  NW WINDS OF 10 TO 15
KTS WILL DIMINISH BY EVENING AND THEN EASE OUT OF THE SOUTHWEST
OVERNIGHT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY
     FOR NDZ006>008-014>016-024-026>030-038-039-049-052>054.

MN...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY
     FOR MNZ001>009-013>017-022>024-027>032-040.

&&

SHORT TERM...VOELKER
LONG TERM...WJB/VOELKER
AVIATION...WJB
Hazardous weather outlook, Feb 1, 6:13 AM CST, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
613 AM CST SAT FEB 1 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-021215-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
613 AM CST SAT FEB 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

WIND CHILLS COULD DROP INTO THE 25 TO 35 BELOW ZERO RANGE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND CHILLS WILL PERIODICALLY BE LESS THAN 25 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JR

Nearby

Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in North Dakota, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.